# SDR AALA202112072397

- Difficulty date: December 6, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 69,936 hours, 31,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHT INOPERATIVE OVER 2L AND 2R. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (AALA202112079070) AND BATTERY PER AMM 33-51-00.
